MAUDE Adverse Event Report: ORTHO DEVELOPMENT ALPINE; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT ALPINE; TOTAL HIP PROSTHESIS
Model Number 700-0015
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon revised a patient due to lucency on x-ray and thigh pain and replaced the hip stem with a modular, fluted stem.
 
Additional Manufacturer Narrative
The returned part was examined.No x-rays were provided.There was a significant amount of bony tissue adhered to the porous coating of the stem.There were significant score marks on the proximal portion of the stem consistent with osteotome utilization for stem removal.The bony tissue and score marks are suggestive of bony fixation.There were no other indicators or observations that would explain how this device contributed to the reported incident.

Brand Name
ALPINE
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key9296368
Report Number1722511-2019-00027
Device Sequence Number390220
Product Code KWL
UDI-Device Identifier00822409000074
UDI-Public(01)00822409000074(17)230530(10)A195291
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K141001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2023
Device Model Number700-0015
Device Lot NumberA195291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR